# SDR KCSA202207291094

- Difficulty date: July 29, 2022
- Submitted: July 30, 2022
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 104,288 hours, 17,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LH MAIN ENTRY DOOR 1 UPPER SILL ATTACH ANGLE AT STA 440 WHILE ACCOMPLISHING BOEING SB 747-53A2785
